# SDR A6WA201308194029

- Difficulty date: August 18, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N412AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7582
- Aircraft time: 28,006 hours, 26,371 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Aileron Sys
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON APROACH,  UNCOMMANDED AILERON MOVEMENT AND ROLL.  AILERON MOVEMENT OBSERVED ON FLT CONTROL SYNOPTIC SAW LT MOVE NOT SURE ABOUT RIGHT AUTOPILOT OFF AT THE TIME. APROX 2 MIN PRIOR TO LDG. OPEN
